# SDR DALA2025040902759

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 47,945 hours, 33,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON SKIN AT STA Y=1087 AND LONG 14R ON AFT FUSELAGE. SUMMARY OF NRC 00013: SKIN AT STA Y=1087 AND LONG 14R ON AFT FUSELAGE WAS REPAIRED PER PRI 625399-14 REV 4 AND ERA 625399-14 REV ORIGINAL SECTION I: PERMANENT REPAIR SEC II. ACCOMPLISH SECTION II: REPETITIVE INSPECTIONS WITHIN EVERY 24 MONTHS AFTER ACCOMPLISHMENT OF SECTION I: PERMANENT REPAIR LOG PAGE #0902507. ASSOCIATED ER/A 14-625399 ADDED FOR AC 9555. (LP #0902615)
